Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    9
  • views
    3732

End of week 1

Michelle10

144 views

I started Claravis/40 mg per day on May 11th, so this is my 6th day of treatment, almost the end of week one... I have been experiencing both apprehension and excitement since taking the medication. On one hand, there is the potential to finally have clear skin, but on the other hand, there are so many possible side effects.

I'm very glad that I found this message board, so I can share my experience and read about others.

I'm 25 years old, and had beautiful skin when I was a teenager - however, something about hitting the age of 21 - and BAM! all of a sudden I had an acne problem. After several years taking all the antibiotics on the market, undergoing laser treatments, facial/chemical peels, microdermabrasion, and every topical product under the sun - I was at my whit's end. In 2008, my dermatologist strongly suggested accutane; despite my out of control fears, I went through the IPledge program, and got my prescription - I remember holding the pill in my hand for several minutes before tossing it in the garbage...I chickened out.

I decided that I needed to try other methods- even unconventional ones...

However, here I am, two years later, and suffering from the same severe acne problem...

In the past 9 months, I have been to three different dermatologists in my small town FL city - they have all suggested the same thing- and finally, I caved in. (again...)

Although I fear side effects, I have not experienced anything yet, but I guess it is still early, as I am ONLY on day 6! It is weird, because I have dry/peeling skin on my chin, but other parts of my face remain oily. Certain areas of my acne are the same, and other areas have gotten a little worse.

I'm trying to stay patient about the progress- I know it won't change over night - but I would love to hear when individuals on this dose started to see real results - I'm assuming that it will be at least a month on the pills until I notice improvement?

Michelle :|



2 Comments


Michelle,I am so looking forward to following your blog, since we started Claravis on the same day. I, like you, have tried pretty much everything before starting the Claravis and was scared to start it. We'll be OK! I just keep focusing on how nice it will be to have clear skin, not worry about coving up all of those pimples, leave the house without makeup, try the next new "miracle" product. This will work for us, finally! Be excited and optimistic, not afraid and apprehensive. We'll have beautiful skin before we know it.Shana

Share this comment


Link to comment

Shana - Thanks for the encouragment and optismism! ***The excitement is starting to overcome my fears - even if it is at a snail's pace!!!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×